RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 3, Pages 12–19 (Mi ufa205)  

This article is cited in 1 scientific paper (total in 1 paper)

Commuting differential operators of orders 4 and 6

F. Kh. Baichorova, Z. S. Elkanova

Aliyev Karachay-Cherkess State University, Lenin str., 29 4369202, Karachaevsk, Karachay-Cherkess Republic, Russia

Abstract: We consider a model problem on a pair of commuting differential operators of orders 4 and 6. The results are employed to generalize a known commuting pair in a work of J. Dixmier for the case of rational coefficients.

Keywords: commuting differential operators, differential operators of orders 4 and 6.

Full text: PDF file (501 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:3, 11–19 (PDF, 318 kB); https://doi.org/10.13108/2013-5-3-11

UDC: 517.9
MSC: 34L05
Received: 16.05.2013

Citation: F. Kh. Baichorova, Z. S. Elkanova, “Commuting differential operators of orders 4 and 6”, Ufimsk. Mat. Zh., 5:3 (2013), 12–19; Ufa Math. J., 5:3 (2013), 11–19

Citation in format AMSBIB
\Bibitem{BaiElk13}
\by F.~Kh.~Baichorova, Z.~S.~Elkanova
\paper Commuting differential operators of orders~4 and~6
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 3
\pages 12--19
\mathnet{http://mi.mathnet.ru/ufa205}
\elib{http://elibrary.ru/item.asp?id=20930796}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 3
\pages 11--19
\crossref{https://doi.org/10.13108/2013-5-3-11}


Linking options:
  • http://mi.mathnet.ru/eng/ufa205
  • http://mi.mathnet.ru/eng/ufa/v5/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Kh. Baichorova, “On analogues of third order Bessel function”, Ufa Math. J., 6:1 (2014), 12–17  mathnet  crossref  mathscinet  elib
  • ”фимский математический журнал
    Number of views:
    This page:146
    Full text:57
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019